# SDR ASAA2020030832391

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 45,173 hours, 13,558 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3400002050
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN BLADE LUBE SPINNER REAR CONE HAS NICK WITH HIGH METAL SURFACE D. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE REAR SPINNER CONE REF T/C 7847210.
